# SDR ASAA2022052138397

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61554
- Aircraft time: 16,882 hours, 5,500 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26150011
- Part serial: B1322
- Condition: Blown
- Location: Right Mlg
- Part time: 17,708 hours, 5,861 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN INBOARD TIRE BLOWN. SIGNS OF RUBBER IMPACTING TRAILING EDGE FLAPS, FUSELAGE, HORIZONTAL STABILIZER. GROUNDED - YES. REMOVED AND REPLACED NUMBER 3,4 WHEEL ASSY IAW B737-900 AMM 32-45-11-400-801. PERFORMED OPS CHECK OF THE ANTISKID BITE IAW B737-900 FIM 32-42 TASK 801. NO FAULTS AT THIS TIME. OPS CHECK GOOD. PERFORMED GVI BRAKE ASSY #4, #3 IAW AMM 32-41-41. NO DEFECTS FOUND. #3 AND #4 MLG BRAKE ASSY OPS CHECK GOOD. PERFORMED CONDITIONAL INSP. FOR TIRE BURST IAW AMM 05-51-54. RH WING AFT FLAP INBD AND BRACKET ABOVE RH MLG WHEEL WELL DAMAGED.
